# SDR ASAA201805184679

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 15,473 hours, 5,171 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: L2 Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT ILLUMINATED DURING TAXI.  FOLLOWED QRH PROCEDURE.  RESET THE SWITCH AND THE L2 WINDOW OVERHEAT LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED.   ACCOMPLISHED LEFT SIDE WHC BITE IAW FIM 30-41 TASK 801.  FOUND SEVERAL WINDOW SENSOR FAULTS.  PERFORMED  FIM 30-41 TASK 811.  SENSOR IS NORMAL.  PERFORMED WINDOW HEAT RESISTANCE CHECK IAW AMM 30-41-21-000-801.  FOUND HEATING ELEMENT READING 56.4 OHMS. SWAPPED FROM TAP NR 2 TO TAP NR 1 POSITION ON TB5016-S.  PERFORMED WINDOW OPS TEST IAW AMM 30-41-00. SYS CHECKED NORMAL.
